# SDR C2XA04CL113

- Difficulty date: November 3, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 14,283 hours, 12,595 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE THE CREW REPORTED THE AISLE PATH EMERGENCY LIGHTS AT ROW 8 THRU 12 WERE INOPERATIVE.  MAINTENANCE INSPECTED AND CLEANED THE AISLE PATH EMERGENCY LIGHT CONNECTORS.  OPERATIONAL CHECKS WERE GOOD.
